Show simple item record

dc.contributor.authorGonzalez, A.
dc.contributor.authorLevi, R.
dc.date.accessioned2017-08-12T23:01:10Z
dc.date.available2017-08-12T23:01:10Z
dc.date.issued2016-12-01
dc.identifier.citationGonzalez , A & Levi , R 2016 , ' Automorphisms of p -local compact groups ' Journal of Algebra , vol 467 , pp. 202-236 . DOI: 10.1016/j.jalgebra.2016.07.033en
dc.identifier.issn0021-8693
dc.identifier.otherPURE: 55323935
dc.identifier.otherPURE UUID: 07e8efb4-7cde-44ec-8488-926e97700299
dc.identifier.otherArXiv: http://arxiv.org/abs/1507.05069v1
dc.identifier.otherScopus: 84983436244
dc.identifier.urihttps://arxiv.org/abs/1507.05069en
dc.identifier.urihttp://hdl.handle.net/2164/9141
dc.format.extent35en
dc.language.isoeng
dc.relation.ispartofJournal of Algebraen
dc.rights© 2016. This manuscript version is made available under the CC-BY-NC-ND 4.0 license http://creativecommons.org/licenses/by-nc-nd/4.0/en
dc.subjectfusion systemsen
dc.subjectp-local compact groupsen
dc.subjectamalgamated productsen
dc.subjectamalgamen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleAutomorphisms of p-local compact groupsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen, Natural & Computing Sciences, Mathematical Sciencesen
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttp://dx.doi.org/10.1016/j.jalgebra.2016.07.033
dc.date.embargoedUntil12-08-20


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record